# SDR SWIA200718611

- Difficulty date: August 9, 2007
- Submitted: August 23, 2007
- Operation: Air carrier
- Aircraft: N301YV
- Make and model: Emb EMB-120ER
- Aircraft serial: 120301
- Aircraft time: 25,931 hours, 36,819 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: NP1513111
- Part serial: 06026H4962
- Condition: Cracked
- Location: Cockpit
- Part time: 2,696 hours, 3,679 cycles
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LEFT WINDSHIELD CRACKED, FLIGHT NR 5778.  REPLACED WINDSHIELD IAW MM 56-00-00, OPS CHK GOOD.
